Search
Front page
Organizational units
Persons
Activities
Research output
Projects
Data sets
Press/Media
About
Adaptive Properties of Spline-Wavelet Approximation
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Parallel Algorithms
Overview
Cite this
Links
http://link.springer.com/article/10.1007/s10958-015-2364-y
DOI
https://doi.org/10.1007/s10958-015-2364-y
Other version
Y.K. Dem’yanovich
M.V. Anolik
O.N. Ivantsova
Original language
English
Pages (from-to)
176-194
Journal
Journal of Mathematical Sciences
Volume
207
Issue number
2
DOIs
https://doi.org/10.1007/s10958-015-2364-y
State
Published -
2015
ID: 3930014